# SDR SWAA2020050441387

- Difficulty date: April 13, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,330 hours, 28,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 6 - L.B.L. 14 W.L. 207.54. / REPAIRED DENT ON THE FLIGHT DECK FLOOR BS255; RBL6- LBL14; WL 207.54 PER SWA EA 1-A53-33179 REV. IR
